Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Estimates for the Green function of a general Sturm-Liouville operator and their applications


Authors: N. Chernyavskaya and L. Shuster
Journal: Proc. Amer. Math. Soc. 127 (1999), 1413-1426
MSC (1991): Primary 34B27
DOI: https://doi.org/10.1090/S0002-9939-99-05049-2
Published electronically: January 29, 1999
MathSciNet review: 1625725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a general Sturm-Liouville operator with nonnegative coefficients, we obtain two-sided estimates for the Green function, sharp by order on the diagonal.


References [Enhancements On Off] (What's this?)

  • 1. N. Chernyavskaya and L. Shuster, On the WKB-method, Differentsial'nye Uravneniya 25 (1989), 1826-1829. MR 90k:34065
  • 2. -, On a representation of the solution of the Sturm-Liouville equation and its applications, Differentsial'nye Uravnenia 28 (1992), 537-540. MR 93f:34088
  • 3. -, Estimates for Green's function of the Sturm-Liouville operator, J. Diff. Eq. 111 (1994), 410-420. MR 95i:34044
  • 4. -, Asymptotic integration of a nonoscillatory second order differential equation with linear perturbation, preprint, AMS PPS # 199508-34-001 (1995).
  • 5. -, Estimates for the Green function of a general Sturm-Liouville operator and their application, preprint, AMS PPS # 1130-34-002 (1997).
  • 6. E.B. Davies and E.M. Harrell, Conformally flat Riemannian metrics, Schrödinger operators and semiclassical approximation, J. Diff. Eq. 66 (1987), 165-188. MR 88a:35061
  • 7. K. Mynbaev and M. Otelbaev, ``Weighted Functional Spaces and Differential Operator Spectrum'', Nauka, Moscow, 1988. MR 89h:46036
  • 8. R. Oinarov, Properties of a Sturm-Liouville operator in $L_{p}$, Izvestija Akad. Nauk Kazakh. SSR 1 (1990), 43-47. MR 91k:47116
  • 9. M. Sapenov and L. Shuster, Estimates of Green's function and theorem on separability of a Sturm-Liouville operator in $L_{p}$, Manuscript deposited at VINITI, No. 8257-B85.
  • 10. L. Shuster, A priori properties of solutions of a Sturm-Liouville equation and A.M. Molchanov's criterion, Math. Notes Ac. Sci. USSR 50 (1991), 746-751, Translation: Matematicheskie Zametki. MR 92m:34066
  • 11. W.A. Steklov, Sur une méthode nouvelle pour résoudre plusiers problems sur le développement d'une fonction arbitraire en séries infinies, Compes Rendus, Paris 144 (1907), 1329-1332.
  • 12. E.C. Titchmarsh, The Theory of Functions, Oxford, 1932.
  • 13. E.T. Whittaker and G. N. Watson, A Course of Modern Analysis, Cambridge, 1958. MR 31:2375
  • 14. A. Zygmund, Trigonometric Series, Cambridge, 1959. MR 21:6498

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34B27

Retrieve articles in all journals with MSC (1991): 34B27


Additional Information

N. Chernyavskaya
Affiliation: Department of Mathematics and Computer Science, Ben-Gurion University of the Negev, P.O.B. 653, Beer-Sheva, 84105, Israel

L. Shuster
Affiliation: Department of Mathematics and Computer Science, Bar-Ilan University, Ramat-Gan 52900, Israel

DOI: https://doi.org/10.1090/S0002-9939-99-05049-2
Received by editor(s): August 21, 1997
Published electronically: January 29, 1999
Additional Notes: Research of the first author supported by the Israel Academy of Sciences, under Grant 431/95.
Research of the second author supported by the Israel Academy of Sciences, under Grant 505/95.
Communicated by: Hal L. Smith
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society